Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

619 Publikationen

2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934489
Pahlke, M.: A Note on Dynamic Consistency in Ambiguous Persuasion. Center for Mathematical Economics Working Papers, 611. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934840
Hölzermann, J., Lin, Q.: Term Structure Modeling under Volatility Uncertainty: A Forward Rate Model driven by G-Brownian Motion . Center for Mathematical Economics Working Papers, 613. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932994
Dianetti, J., Ferrari, G.: Nonzero-Sum Submodular Monotone-Follower Games. Existence and Approximation of Nash Equilibria. Center for Mathematical Economics Working Papers, 605. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
Callegaro, G., Ceci, C., Ferrari, G.: Optimal Reduction of Public Debt under Partial Observation of the Economic Growth. Center for Mathematical Economics Working Papers, 608. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934230
Denk, R., Kupper, M., Nendel, M.: A Semigroup Approach to Nonlinear Lévy Processes. Center for Mathematical Economics Working Papers, 610. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933748
Obradovic, L.: Locally Constant Model Uncertainty Risk Measure. Center for Mathematical Economics Working Papers, 609. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
Ferrari, G., Rodosthenous, N.: Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy. Center for Mathematical Economics Working Papers, 589, Aktual. Version Februar 2019. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934575
Alaverdyan, S., Zaharieva, A.: Immigration, Social Networks and Occupational Mismatch. Center for Mathematical Economics Working Papers, 612. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF | DOI
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126
Li, H.: Optimal stopping under $\textit{G}$-expectation. Center for Mathematical Economics Working Papers, 606. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916817
Hellmann, T., Landwehr, J.: Pairwise stable networks in homogeneous societies. Center for Mathematical Economics Working Papers, 517, Version Januar 2018. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2931327
Böhm, V.: The Dynamics of Balanced Expansion in Monetary Economies with Sovereign Debt. Center for Mathematical Economics Working Papers, 602. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930378
Hölzermann, J.: Bond Pricing under Knightian Uncertainty. A Short Rate Model with Drift and Volatility Uncertainty. Center for Mathematical Economics Working Papers, 582. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
Demeze-Jouatsa, G.-H.: A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.]. Center for Mathematical Economics Working Papers, 583. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930443
Beißner, P., Riedel, F.: Equilibria under Knightian Price Uncertainty . Center for Mathematical Economics Working Papers, 597. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930570
Barraz Martínez, B., Denk, R., Hernández Monzón, J., Kammerlander, F., Nendel, M.: Regularity and Asymptotic Behaviour for a Damped Plate-Membrane Transmission Problem. Center for Mathematical Economics Working Papers, 596. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932622
Ferrari, G., Koch, T.: An optimal extraction problem with price impact. Center for Mathematical Economics Working Papers, 603. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930492
Pahlke, M.: Dynamic Consistency in Incomplete Information Games with Multiple Priors. Center for Mathematical Economics Working Papers, 599. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
Demeze-Jouatsa, G.-H.: Repetition and cooperation: A model of finitely repeated games with objective ambiguity. Center for Mathematical Economics Working Papers, 585. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930411
Nendel, M.: Markov Chains under Nonlinear Expectation . Center for Mathematical Economics Working Papers, 588. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916814
Hellmann, T., Panebianco, F.: The transmission of continuous cultural traits in endogenous social networks. Center for Mathematical Economics Working Papers, 579. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 

Filter und Suchbegriffe

issn=0931-6558

Suche

Publikationen filtern

Darstellung / Sortierung

Sortiert nach: Jahr
Zitationsstil: lncs

Export / Einbettung